# SDR DL76S070962

- Difficulty date: July 2, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 60,704 hours, 28,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3261
- Condition: Damaged
- Location: Bs 785-915 S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3 AT MOBILE AREOSPACE ENGINEERING, FOUND LT FUSELAGE STA 785.9-915, S2L, S8L HAS LIGHTNING STRIKES.  REMOVED DAMAGE AND FAB`D DOUBLER REF SRM 530001 REPAIR 4.
